MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. MESHGRAFT II INSTRUMENT ONLY; EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. MESHGRAFT II INSTRUMENT ONLY; EXPANDER, SURGICAL, SKIN GRAFT
Model Number N/A
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).E1 telephone number: (b)(6).G2 foreign: hong kong.Evaluation and investigation are in process.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that prior to surgery, instrument was too tight.Follow-up confirmed difficult to advance/ stuck.There was no patient involvement, impact, or delay since event occurred prior to surgery.Due diligence information complete.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under cmp-(b)(4).The following sections have been updated: b4, b5, d2, d4, d9, g1, g3, g6, h1, h2, h3, h4, h6, h8, h10.Review of the most recent repair record determined the device was too tight; the roller failed.The roller was replaced and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information is available regarding the incident.

Brand Name
MESHGRAFT II INSTRUMENT ONLY
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key18759514
Report Number0001526350-2024-00213
Device Sequence Number14412409
Product Code FZW
UDI-Device Identifier00889024372535
UDI-Public(01)00889024372535(11)170503(10)63646961
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00219500100
Device Lot Number63646961
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Supplement Date Received by Manufacturer03/07/2024
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose